`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Monotonic solutions of a higher-order neutral difference system
Pages: 253 - 261, Issue 1, January 2018

doi:10.3934/dcdsb.2018017      Abstract        References        Full text (320.5K)           Related Articles

Robert Jankowski - Institute of Mathematics, University of Bia lystok, Ciolkowskiego 1M, 15-245 Bialystok, Poland (email)
Barbara Łupińska - Institute of Mathematics, University of Białystok, Ciolkowskiego 1M, 15-245 Bialystok, Poland (email)
Magdalena Nockowska-Rosiak - Institute of Mathematics, Lodz University of Technology, Wolczanska 215, 90-924 Lodz, Poland (email)
Ewa Schmeidel - Institute of Mathematics, University of Białystok, Ciolkowskiego 1M, 15-245 Bialystok, Poland (email)

1 R. P. Agarwal, S. R. Grace and E. Akin-Bohner, On the oscillation of higher order neutral difference equations of mixed type, Dynam. Systems Appl., 11 (2002), 459-469.       
2 R. P. Agarwal, E. Thandapani and P. J. Y. Wong, Oscillations of higher order neutral difference equations, Appl. Math. Lett., 10 (1997), 71-78.       
3 Y. Bolat, Oscillation of higher order neutral type nonlinear difference equations with forcing terms, Chaos, Solitons, Fractals, 42 (2009), 2973-2980.       
4 J. Diblík, B. Łupińska, M. Růžičková and J. Zonenberg, Boundedness and unboundedness of non-oscillatory solutions of a four-dimensional nonlinear neutral difference system, Boundedness and unboundedness of non-oscillatory solutions of a four-dimensional nonlinear neutral difference system, 2015 (2015), 1-11.       
5 J. R. Graef, A. Miciano, P. Spikes, P. Sundaram and E. Thandapani, Oscilatory and asymptotic behavior of solutions of nonlinear neutral-type difference equations, J. Austral. Math. Soc. Ser. B, 38 (1996), 163-171.       
6 R. Jankowski and E. Schmeidel, Asymptotically zero solution of a class of higher nonlinear neutral difference equations with quasidifferences, Discrete Contin. Dyn. Syst. (B), 19 (2014), 2691-2696.       
7 R. Jankowski, E. Schmeidel and J. Zonenberg, Oscillatory properties of solutions of the fourth order difference equations with quasidifferences, Opuscula Math., 34 (2014), 789-797.       
8 W. T. Li and S. S. Cheng, Asymptotic trichotomy for positive solutions of a class of odd order nonlinear neutral difference equations, Comput. Math. Appl., 35 (1998), 101-108.       
9 M. Migda, On unstable neutral difference equations of higher order, Indian J. Pure Appl. Math., 36 (2005), 557-567.       
10 M. Migda and J. Migda, Asymptotic properties of solutions of second-order neutral difference equations, Nonlinear Anal., 63 (2005), e789-e799.
11 M. Migda and J. Migda, Oscillatory and asymptotic properties of solutions of even order neutral difference equations, J. Difference Equ. Appl., 15 (2009), 1077-1084.       
12 N. Parhi and A. K. Tripathy, Oscillation of a class of nonlinear neutral difference equations of higher order, J. Math. Anal. Appl., 284 (2003), 756-774.       
13 E. Schmeidel, Asymptotic trichotomy of solutions of a class of even order nonlinear neutral difference equations with quasidifferences, Proceedings of the International Conference on Difference Equations, Special Functions and Orthogonal Polynomials, World Scientific Publishing Co, (2007), 600-609.       
14 A. Zafer, Oscillatory and asymptotic behavior of higher order difference equations, Math. Comput. Modelling, 21 (1995), 43-50.       
15 Y. Zhou and B. G. Zhang, Existence of nonoscillatory solutions of higher-order neutral delay difference equations with variable coefficients, Comput. Math. Appl., 45 (2003), 991-1000.       

Go to top